You are here

PULSES West Palm Beach

We are excited to announce the Clinical TMS Society will be offering a two-day PULSES course in West Palm Beach, Florida on June 9-10, 2021!

PULSES: A Comprehensive Review of Transcranial Magnetic Stimulation for Psychiatric Conditions

This two-day training certificate course features lectures and hands-on training delivered by Clinical TMS Society renowned clinicians, engineers, and researchers.

It includes:

  • An introduction to the history of and basic scientific principles of TMS by Prof. Anthony Barker, who designed the first-ever TMS machine in 1985;
  • A review of the clinical studies that serve as the foundation for treatment of TMS for depression, as well as clinically applicable research and current important studies;
  • Four lectures on the Practical administration of TMS for patients, including practice setup to patient dosing, scheduling, and management;
  • A review of protocols for TMS: high frequency, theta-burst, low frequency, bilateral, alternative brain targets, rescue treatment, maintenance treatment, and neuronavigational technique;
  • Financial and insurance issues relevant for TMS;
  • Risks, their management, and prevention;
  • Exposure and hands-on training with multiple TMS devices;
  • Review of promising indications beyond depression, such as; OCD, PTSD, anxiety, addiction, bipolar, and pain;
  • Training with location determination and motor threshold determination methods.

After completion of the course, the clinician will have obtained a historical, current, and practical knowledge of the scientific basis for treating psychiatric patients with TMS.

Attendees will also have the ability to participate in an interactive Q&A Panel with Pulses faculty. Those who pass the test are awarded a certificate of completion.


Date/Time: Wednesday, June 9 - Thursday, June 10, 2021 | 8:00 am to 5:00 pm (EDT)

Location: Hilton West Palm Beach, 600 Okeechobee Blvd, West Palm Beach, FL 33401


Physicians 
In support of improving patient care, this activity has been planned and implemented by Amedco LLC and the Clinical TMS Society. Amedco LLC is jointly accredited by the Accreditation Council for Continuing Medical Education (ACCME), the Accreditation Council for Pharmacy Education (ACPE), and the American Nurses Credentialing Center (ANCC), to provide continuing education for the healthcare team. Credit Designation Statement – Amedco LLC designates this live activity for a maximum of 14.5 AMA PRA Category 1 CreditsTM. Physicians should claim only the credit commensurate with the extent of their participation in the activity.


West Palm Beach PULSES Schedule:*

WEDNESDAY, JUNE 9, 2021 - 8.25 hrs. CME

ROOM

7:00am - 8:00am

Main Registration for PULSES Conference & Breakfast

Ballroom ABC

8:00am – 8:15am

Welcome – Michelle Cochran, MD, DFAPA

Ballroom ABC

8:15am – 9:30am
CME - 75 MINS

TMS: History, Basic Principles and Some Practical Considerations –
Anthony Barker, B.Eng., PhD, FIET, FIPEM

Ballroom ABC

9:30am – 10:30am
CME - 60 MINS

Evolution of rTMS: Review of Clinical Basics and Research
Linda Carpenter, MD

Ballroom ABC

10:30am – 10:45am

BREAK

Ballroom ABC

10:45am – 11:45am
CME - 60 MINS

PRACTICAL I: Office Administration/Patient Selection – Kimberly Cress, MD

Ballroom ABC

11:45am – 12:45pm

LUNCH

Ballroom ABC

12:45pm – 1:45pm
CME - 60 MINS

PRACTICAL II: Daily TX – Particulars & Protocols – Suzanne Kerns, MD

Ballroom ABC

1:45pm – 2:45pm
CME - 60 MINS


PRACTICAL III: Extending, tapering, following, re-Intro, what if it didn’t work – Richard Pitch, MD

Ballroom ABC

2:45pm - 3:00pm

Break

Ballroom ABC

3:00pm – 4:00pm
CME - 60 MINS

Essential Insurance & Financial Matters – Todd Hutton, MD, FAPA

Ballroom ABC

4:00pm – 5:00pm
CME - 60 MINS

Beyond Depression: Other FDA cleared indications –
Randy Pardell, MD, DLFAPA

Ballroom ABC

5:00pm – 6:00pm
CME - 60 MINS

PRACTICAL IV: Seizures/Avoiding Risks – Brian Smith, MD

Ballroom ABC

Online Test

Attendees to complete Clinical Test prior to the next day – score of 80% required for CME

On Own Time

 

THURSDAY, JUNE 10, 2021 - 6.25 hrs. CME

ROOM

7:30am – 8:00am

BREAKFAST

Ballroom ABC

8:00am – 8:15am

Day 2 Welcome & Orientation of the day – Suzanne Kerns, MD

Ballroom ABC

8:15am – 9:30am
CME - 75 MINS

Beyond Depression:  Other non-FDA cleared emerging areas for TMS
Saydra Wilson, MD

Ballroom ABC

9:30am – 9:45am

BREAK

Ballroom ABC

9:45am – 11:00am

Questions about Test & Clinical Vignettes

Ballroom ABC

11:00am – 11:45am

LUNCH

Ballroom ABC

11:45am – 12:45pm
CME - 60 MINS

Introduction to Hands on & Lecture on Calibrating & Targeting –
Michelle Cochran, MD, DFAPA

Ballroom ABC

12:45pm – 3:45pm
CME - 180 MINS

Speed Dating with Devices (20 minutes per station)

Exhibit Hall A

3:45pm – 4:00pm

BREAK – Group Photo

Exhibit Hall A

4:00pm – 5:00pm
CME - 60 MINS

OPEN TIME – your choice of devices – with faculty assistance

Exhibit Hall A

5:30pm

Evening Cocktail Party – Opening of CTMSS Annual Meeting

Exhibit Hall A

 
*Topics and speakers are subject to change.


PULSES West Palm Beach Pricing:

Cost:

Participant Type

Early Bird Registration
(ENDS Monday, December 7, 2020)

General Registration
(STARTS Tuesday, December 8, 2020)
 
 

CTMSS Member

Non-member

CTMSS Member Non-member  

Prescribing clinicians: MD's. NP's and some PhD's.

$1,750.00

$2,100.00

$2,050.00 $2,700.00  

Non-prescribing clinicians: Medical assistants, technicians, medical students/residents and researchers.

$1,500.00

$1,950.00

$1,750.00 $2,250.00  

Business Attendee: Other interested parties. business executives, advertisers, vendors, etc.

$2,500.00

$3,050.00

$3,000.00 $3,500.00  


*All registrations will be checked for membership.


Cancellation Policy:

PULSES registration cancellations must be received in writing on or before Thursday, May 13, 2021, to receive a refund minus a $75.00 administration fee.

No refunds will be issued for cancellations received after May 13, 2021.

In the event CTMSS must cancel the PULSES course due to unforeseen circumstances, CTMSS will refund the cost of registration. However, CTMSS does not assume responsibility for any additional costs, charges, or expenses; to include, charges made for travel and lodging.

If you have any questions regarding your registration, please email info@clinicaltmssociety.org or call (+1) 845-392-3238.